# SDR NACA2021102300002

- Difficulty date: October 23, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,780 hours, 18,557 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 7998014
- Part serial: 981204
- Condition: Unknown
- Part time: 599 hours, 270 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DUCT PRESSURE GAUGE INDICATES 15 PSI DIFFERENCE BETWEEN RIGHT AND LEFT. RIGHT IS 15 PSI LESS THAN LEFT AT TAKEOFF AND CLIMB POWER. CORRECTIVE ACTION: REMOVED AND REPLACED RH PRSOV IAW AMM 36-11-09. OPS CHECK GROUND CHECK ETOPS VERIFICATON OK.
